Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Prednisone

Discussion in 'Women's Alopecia Areata' started by ginawat, Mar 11, 2008.

  1. ginawat

    ginawat Guest

    Why don't they mention this as a treatment on NAAF (Nat'l alopecia Areta foundation) - they make no mention of inflammation either.

    They just speak of it as a autoimmune diisease and only talk of cortisone injections - but not oral meds.

    Also - one side effect of prednisone is...... hair loss???????????????

    I was actually considering taking this for my inflammation - - but all I keep reading is how it causes hair loss!

    So sick of this.
     
  2. GoodYear

    GoodYear Guest

    Strange indeed: the prednisone and all other thing they give for Alopecia Areata, are also given for rheuma. And yes; they can cause hairloss! But it like a TE hairloss because the body cells are freaked up by those medicins. So, the hair loss from those medicins are differently then from Androgenetic Alopecia or Alopecia Areata.
     

Share This Page